Lease this WebApp and get rid of the ads.
Christine
Thanks Anne
Wed Mar 21, 2012 21:50

Hi Anne

Thanks for the reply I do read all of them even in my recovery mode, it helps me a lot : ) ......I also think I might try some yoga soon : ) I really just appreciate the time you take to respond and just understanding the steps of getting back on track can be a little tough.

I agree, getting weaned off the steroids makes you feel like you had a set back- I felt wonderful the first week and then once I was off of them I felt like my body collapsed ! It's been a few days but i'm starting to feel a little better. My emotions are high and low, I feel bad for my boyfriend because I know he's not sure when the next dip is coming on the emotional rollercoaster- one minute I feel ok the next I'm in pain and tired and frustrated-
I am down to one anti seizure med a night so I do actually feel better but still tired yet trying go stay active getting up in the morning, showering and throwing on clothes other than sweat pants ! I've been going out for a few hours a day and feel good about it, trying to stay focused on myself and not my job that waits for me to come back (I get texts weekly from them) I have 3 more weeks to enjoy off and re cooperating so I look forward to feeling better each day to do so-
I do hope you're right and our posts help any new guys on this site, I really hope that my story can somehow help or even inspire someone because I know it's not common what I've been through at my age.
The writing for me is is also therapeutic so ramble on Anne and I will return the message !

All the best : )
Christine

  • Christine a long rambling postAnne Breen, Wed Mar 21 10:38
    Dear Christine, I am so glad to hear back from you such good news immediately post op your second time around. You will be good to go again pretty soon, once they can get you slowly weaned off as... more
    • Thanks Anne — Christine, Wed Mar 21 21:50
Click here to receive daily updates